# SDR CALA2017090303039

- Difficulty date: September 3, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 49,285 hours, 16,366 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Dirty
- Location: R1 Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT AT THE R1 DOOR DOES NOT ALWAYS COME ON.  NEEDS TO BE CYCLED A COUPLE TIMES TO WORK. CLEANED THE R1 DOOR SLIDE ARM PROXIMITY SENSORS S10216 & S10217 AND ASSOCIATED TARGETS, CHECKED GOOD.
